# SDR CA010201004

- Difficulty date: December 18, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 67,082 hours
- Engine: Pwa JT8D7
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) AIRCRAFT REJECTED TAKEOFF ON ROLL DUE TO THE EPR INDICATION THAT WENT FROM 2.01 DOWN TO 1.6 (ENGINE PRESSURE RATIO). FLIGHT ATTENDANT REPORTED HEARING A LOUD BANG. ENGINE CONTAINED.MECHANIC FOUND EVIDENCE OF DAMAGE TO THE TURBINE SECTION. REPLACED LT ENGINE.ENGINE UNDER INVESTIGATION FOR FINAL REPORT.
